# SDR CALA2012073100484

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 134A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440L CRACKED AT FASTENER BETWEEN STR 8 AND STR 9L, FRAME 440L.  FRAME REPAIRED IAW EA 5310-04716.
